# SDR KO0R201511100158

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 61,750 hours, 12,471 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON VERTICAL RT STATION 396 - 410 AFT CTR SPAR.
